Alert archive / Arizona / Winter Storm Warnings in 2009

Winter Storm Warning 5, NWS Tucson, AZ

December 22, 2009

NWS Tucson, AZ issued this winter storm warning at Dec 22, 2009, 2:14 PM MST. It took effect at Dec 22, 2009, 5:00 PM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 22, 2009, 2:14 PM MST (21:14 UTC)
In effect from
Dec 22, 2009, 5:00 PM MST
Expired
Dec 23, 2009, 3:29 AM MST
In force
10 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTWC 222114
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
214 PM MST TUE DEC 22 2009

AZZ019-230515-
/O.UPG.KTWC.WW.Y.0010.091223T0000Z-091223T1300Z/
/O.NEW.KTWC.WS.W.0005.091223T0000Z-091223T2200Z/
NORTHERN GREENLEE COUNTY-
214 PM MST TUE DEC 22 2009

...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 PM MST WEDNESDAY ABOVE 6000 FEET...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5
PM THIS AFTERNOON TO 3 PM MST WEDNESDAY ABOVE 6000 FEET. THE WINTER
WEATHER ADVISORY IS NO LONGER IN EFFECT.

* TIMING...SNOW WILL INCREASE IN COVERAGE AND INTENSITY THIS
  EVENING AND TONIGHT. SNOW SHOWERS ARE EXPECTED TO DECREASE
  ACROSS THE AREA WEDNESDAY AFTERNOON.

* SNOW ACCUMULATIONS...EXPECT 6 TO 8 INCHES OF SNOW ABOVE 6000
  FEET...WITH 8 TO 12 INCHES ABOVE 7000 FEET.

* SNOW LEVELS...SNOW LEVELS LOWERING TO NEAR 6500 FEET THIS
  EVENING...THEN DROPPING TO BETWEEN 4000 TO 4500 FEET BY
  WEDNESDAY MORNING.

* WINDS...SOUTHWEST TO WEST WINDS 20 TO 35 MPH WITH GUSTS TO 
  AROUND 45 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO 
  AROUND ONE QUARTER OF A MILE OR LESS AT TIMES. 

* IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO SIGNIFICANT
  SNOW ACCUMULATIONS AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS HEAVY SNOW ACCUMULATIONS ARE
EXPECTED. GUSTY WINDS AND BLOWING SNOW IS ALSO POSSIBLE. THIS
WILL MAKE TRAVEL VERY DIFFICULT OR IMPOSSIBLE...ESPECIALLY IN THE
MOUNTAINS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATES
ON THIS WINTER STORM.

&&

$$

AZZ030-230515-
/O.CON.KTWC.WW.Y.0010.091223T0000Z-091223T1300Z/
UPPER GILA RIVER VALLEY-
214 PM MST TUE DEC 22 2009

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 6 AM MST WEDNESDAY ABOVE 6000 FEET...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 6 AM MST WEDNESDAY ABOVE 6000 FEET.

* TIMING...SNOW WILL INCREASE IN COVERAGE AND INTENSITY TONIGHT.
  SNOW SHOWERS ARE EXPECTED TO DECREASE ACROSS THE AREA WEDNESDAY.

* SNOW ACCUMULATIONS...EXPECT 3 TO 6 INCHES OF SNOW ABOVE 6000
  FEET IN ...WITH 4 TO 8 INCHES ABOVE 7000 FEET BY WEDNESDAY
  MORNING.

* SNOW LEVELS...SNOW LEVELS LOWERING TO NEAR 6500 FEET THIS
  EVENING...THEN DROPPING TO BETWEEN 4000 TO 4500 FEET BY
  WEDNESDAY MORNING.

* WINDS...SOUTHWEST TO WEST WINDS 20 TO 35 MPH WITH GUSTS TO 
  AROUND 45 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO 
  AROUND ONE QUARTER OF A MILE OR LESS AT TIMES. 

* IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO 
  SIGNIFICANT SNOW ACCUMULATIONS AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW ARE LIKELY
WHICH WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
3 follow-up statements
000 
WWUS45 KTWC 230450
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
950 PM MST TUE DEC 22 2009

AZZ019-231300-
/O.CON.KTWC.WS.W.0005.000000T0000Z-091223T2200Z/
NORTHERN GREENLEE COUNTY-
950 PM MST TUE DEC 22 2009

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM MST
WEDNESDAY ABOVE 6000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM MST WEDNESDAY
ABOVE 6000 FEET.

* TIMING...SNOW WILL CONTINUE OVERNIGHT INTO WEDNESDAY MORNING. SNOW
  SHOWERS ARE EXPECTED TO DECREASE ACROSS THE AREA WEDNESDAY
  AFTERNOON.

* SNOW ACCUMULATIONS...EXPECT 6 TO 8 INCHES OF SNOW ABOVE 6000 
  FEET...WITH 8 TO 12 INCHES ABOVE 7000 FEET. 

* SNOW LEVELS...SNOW LEVELS LOWERING TO BETWEEN 4000 TO 4500 FEET
  BY WEDNESDAY MORNING.

* WINDS...SOUTHWEST TO WEST WINDS 15 TO 30 MPH WITH GUSTS TO
  AROUND 40 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO
  AROUND ONE QUARTER OF A MILE OR LESS AT TIMES.

* IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO SIGNIFICANT
  SNOW ACCUMULATIONS AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS HEAVY SNOW ACCUMULATIONS ARE EXPECTED.
GUSTY WINDS AND BLOWING SNOW IS ALSO POSSIBLE. THIS WILL MAKE
TRAVEL VERY DIFFICULT OR IMPOSSIBLE...ESPECIALLY IN THE MOUNTAINS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATES
ON THIS WINTER STORM.

&&

$$

AZZ030-231300-
/O.CON.KTWC.WW.Y.0010.000000T0000Z-091223T1300Z/
UPPER GILA RIVER VALLEY-
950 PM MST TUE DEC 22 2009

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST
WEDNESDAY ABOVE 6000 FEET...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST
WEDNESDAY ABOVE 6000 FEET.

* TIMING...SNOW WILL CONTINUE OVERNIGHT THEN DECREASE ON
  WEDNESDAY.

* SNOW ACCUMULATIONS...EXPECT 3 TO 6 INCHES OF SNOW ABOVE 6000 
  FEET IN WITH ...4 TO 8 INCHES ABOVE 7000 FEET BY WEDNESDAY 
  MORNING. 

* SNOW LEVELS...SNOW LEVELS LOWERING TO NEAR 6500 FEET THIS 
  EVENING...THEN DROPPING TO BETWEEN 4000 TO 4500 FEET BY 
  WEDNESDAY MORNING. 

* WINDS...SOUTHWEST TO WEST WINDS 15 TO 30 MPH WITH GUSTS TO
  AROUND 40 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO
  AROUND ONE QUARTER OF A MILE OR LESS AT TIMES.

* IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO 
  SIGNIFICANT SNOW ACCUMULATIONS AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW ARE LIKELY
WHICH WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
000 
WWUS45 KTWC 230927
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
227 AM MST WED DEC 23 2009

AZZ030-231030-
/O.CAN.KTWC.WW.Y.0010.000000T0000Z-091223T1300Z/
UPPER GILA RIVER VALLEY-
227 AM MST WED DEC 23 2009

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WINTER
WEATHER ADVISORY...WHICH WAS IN EFFECT ABOVE 6000 FEET. 

SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE AREA ABOVE 6000
FEET THIS MORNING WITH ADDITIONAL SNOW ACCUMULATIONS OF UP TO 1
INCH. SNOW WILL END ACROSS THE AREA THIS AFTERNOON.

$$

AZZ019-231800-
/O.CON.KTWC.WS.W.0005.000000T0000Z-091223T2200Z/
NORTHERN GREENLEE COUNTY-
227 AM MST WED DEC 23 2009

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

* TIMING...NUMEROUS SNOW SNOW SHOWERS THIS MORNING WILL BECOME
  SCATTERED THIS AFTERNOON THEN END BY THIS EVENING.

* SNOW ACCUMULATIONS...EXPECT 6 TO 8 INCHES OF SNOW ABOVE 6000 
  FEET...WITH 8 TO 12 INCHES ABOVE 7000 FEET. 

* SNOW LEVELS...SNOW LEVELS AROUND 4000 TO 4500 FEET TODAY.

* WINDS...SOUTHWEST TO WEST WINDS 15 TO 30 MPH WITH GUSTS TO
  AROUND 40 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO
  AROUND ONE QUARTER OF A MILE OR LESS AT TIMES.

* IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO 
  SIGNIFICANT SNOW ACCUMULATIONS AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS HEAVY SNOW ACCUMULATIONS ARE
EXPECTED. GUSTY WINDS AND BLOWING SNOW IS ALSO POSSIBLE. THIS
WILL MAKE TRAVEL VERY DIFFICULT OR IMPOSSIBLE...ESPECIALLY IN THE
MOUNTAINS.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATES
ON THIS WINTER STORM.

&&

$$
000 
WWUS45 KTWC 231029
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
329 AM MST WED DEC 23 2009

AZZ019-231900-
/O.CAN.KTWC.WS.W.0005.000000T0000Z-091223T2200Z/
/O.NEW.KTWC.WW.Y.0011.091223T1029Z-091223T2200Z/
NORTHERN GREENLEE COUNTY-
329 AM MST WED DEC 23 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
UNTIL 3 PM MST THIS AFTERNOON. THIS WINTER WEATHER ADVISORY
REPLACES THE WINTER STORM WARNING THAT WAS PREVIOUSLY IN EFFECT.

* TIMING...NUMEROUS SNOW SHOWERS THIS MORNING WILL BECOME
  SCATTERED THIS AFTERNOON WITH SNOW ENDING BY THIS EVENING.

* SNOW ACCUMULATIONS...EXPECT ADDITIONAL SNOW ACCUMULATIONS OF 3
  TO 6 INCHES ABOVE 6000 FEET BY LATE THIS AFTERNOON.

* SNOW LEVELS...SNOW LEVELS AROUND 3500 TO 4000 FEET TODAY.

* WINDS...SOUTHWEST TO WEST WINDS 15 TO 30 MPH WITH GUSTS TO 
  AROUND 40 MPH WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO 
  AROUND ONE QUARTER OF A MILE OR LESS AT TIMES. 

* IMPACTS...TRAVEL CONDITIONS WILL BE HAZARDOUS DUE TO 
  SIGNIFICANT SNOW ACCUMULATIONS AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW ARE LIKELY
WHICH WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this winter storm warning went out at Dec 22, 2:00 PM MST, 14 minutes earlier.

Area forecast discussion, Dec 22, 2:00 PM MST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
200 PM MST TUE DEC 22 2009

.SYNOPSIS...A STRONG STORM SYSTEM WILL PASS THROUGH THE SOUTHERN
ROCKIES TONIGHT INTO WEDNESDAY. AHEAD OF THIS STORM...STRONG WINDS
WITH AREAS OF BLOWING DUST PREVAILED ACROSS SOUTHEAST ARIZONA. WINDS
WILL DIMINISH AS VALLEY RAIN AND MOUNTAIN SNOW DEVELOP THIS EVENING
INTO WEDNESDAY MORNING. DECREASING CLOUDS AND MUCH COOLER WEDNESDAY
THEN WIDESPREAD FREEZING TEMPERATURES WEDNESDAY NIGHT AND THURSDAY
MORNING. EXPECT DRY CONDITIONS CHRISTMAS EVE INTO THIS WEEKEND
THOUGH DAYTIME TEMPERATURES REMAINING BELOW NORMAL.

&&

.DISCUSSION...WIND AND BLOWING DUST HAVE BEEN THE MAIN WEATHER
CONCERN TODAY AS A STORM SYSTEM CONTINUES TO APPROACH THE AREA.
SATELLITE IMAGERY SHOWED MOST OF SOUTHEAST ARIZONA UNDER THE DRY
SLOT AHEAD OF THE SURFACE FRONT WHICH EXTENDED SOUTH THROUGH GILA
BEND TO AJO AND ORGAN PIPE AT 1 PM MST. SHOWERS WERE STARTING TO
DEVELOP ALONG THIS FRONTAL BAND WITH THUNDERSTORMS NEAR PHOENIX. AS
THE FRONT TRACKS EASTWARD THIS AFTERNOON AND THIS EVENING THE CHANCE
OF SHOWERS WILL BE ON THE INCREASE. JUST AHEAD AND ALONG THE FRONT
WINDS WILL PEAK IN SPEED...WITH WINDS DIMINISHING NOTICEABLY BEHIND
THE FRONT. EXPECT THE FRONT TO PASS THROUGH COCHISE COUNTY LATE THIS
EVENING INTO EARLY WEDNESDAY SO WILL KEEP THE WIND ADVISORY GOING
THERE THROUGH 3 AM MST WED. OTHERWISE...WIND SPEEDS SHOULD BE
DIMINISHING THROUGH THE EVENING HOURS ELSEWHERE. SATELLITE IMAGERY
DEPICTED A NARROW BAND OF BLOWING DUST EXTENDING FROM MEXICO
NORTHWARD THROUGH THE TOHONO OODHAM NATION INTO PINAL COUNTY.
VISIBILITIES FROM SELLS TO NEAR COVERED WELLS ON STATE HIGHWAY 86
COULD BE BELOW 1/4 OF A MILE. REPORTS OF AT LEAST TWO SEPARATE
MULTIPLE CAR COLLISIONS ON INTERSTATE 10 NEAR CASA GRANDE AND NORTH
OF PICACHO PEAK HAVE BEEN RECEIVED. THEREFORE...WILL KEEP THE DUST
WARNING FOR THIS AREA GOING UNTIL 5 PM MST.

THE FOCUS WILL SHIFT TO SNOWFALL AMOUNTS LATE THIS EVENING INTO
EARLY WEDNESDAY IN THE MOUNTAINS AS THE BRUNT OF THE SYSTEM IMPACTS
THE AREA. STRONG UPSLOPE FLOW IN THE WHITE MOUNTAINS AND A SLIGHTLY
DELAYED ENDING IN PRECIPITATION CHANCES SHOULD GIVE THIS AREA A
SIGNIFICANT AMOUNT OF SNOW BY WEDNESDAY AFTERNOON. THUS...WILL BE
UPGRADING TO A WINTER STORM WARNING FOR THE WHITE MOUNTAINS AS 8 TO
12 INCHES OF SNOWFALL WILL BE POSSIBLE THERE. WILL KEEP THE WINTER
WEATHER ADVISORY FOR GRAHAM COUNTY ABOVE 6000 FEET AS LIGHTER SNOW
AMOUNTS WERE STILL ANTICIPATED.

SYSTEM EXITS THE REGION WEDNESDAY AFTERNOON WITH IMPROVING
CONDITIONS. CLEAR SKIES WEDNESDAY NIGHT WILL LEAD TO WIDESPREAD
FREEZING TEMPERATURES THURSDAY MORNING...INCLUDING THE GREATER
TUCSON AREA. RIDGE OF HIGH PRESSURE IN PLACE FOR DRY AND SLIGHTLY
WARMER WEATHER INTO THE WEEKEND.

&&

.AVIATION...OVC CIRRUS DECKS WILL YIELD TO SCT-BKN CLOUDS WITH BASES
OF 3-7 KFT ABOVE VALLEY FLOORS TIL 03Z TIME PERIOD. EXPECT
SCT-NUMEROUS SHRA/HIGHER TERRAIN SHSN RESULTING IN WIDESPREAD MVFR
CONDITIONS TONIGHT WITH MOUNTAIN OBSCURATIONS...ESPECIALLY NE OF
KTUS. SURFACE WINDS SWLY/WLY INCREASING 20-30 KTS THIS AFTN WITH
GUSTS TO 35-45 KTS INTO TONIGHT. EXPECT DECREASING CLOUDS AND PRECIP
AND DIMINISHING WIND FROM WEST TO EAST FROM LATE TONIGHT THROUGH WED
MORNING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...STRONG SW WINDS WILL CONTINUE THROUGH THE
NIGHT...BECOMING MORE WESTERLY. SOME GUSTS OF 40 TO 50 MPH WILL
OCCUR...WITH A FEW HIGHER GUSTS ON RIDGE TOPS.  HOWEVER...HUMIDITY
VALUES WILL REMAIN WELL ABOVE CRITICAL VALUES. THE SYSTEM
RESPONSIBLE FOR THE WIND WILL ALSO PRODUCE WIDESPREAD RAIN AND SNOW
NORTHEAST OF TUCSON...AND A FEW LIGHTNING STRIKES MAY ACCOMPANY THIS
PRECIPITATION. NO OTHER FIRE WEATHER CONCERNS ARE ANTICIPATED
THROUGH THE CHRISTMAS WEEKEND.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 5 PM MST THIS EVENING UNTIL 3 PM MST
WEDNESDAY ABOVE 6000 FEET FOR AZZ019

WINTER WEATHER ADVISORY IN EFFECT AZZ030 FROM 5 PM THIS
EVENING TO 6 AM MST WEDNESDAY ABOVE 6000 FEET

WIND ADVISORY TIL 8 PM MST THIS EVENING AZZ032>034

WIND ADVISORY TIL 3 AM MST WEDNESDAY AZZ035

WEATHER.GOV/TUCSON
Hazardous weather outlook, Dec 22, 12:19 PM MST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
1219 PM MST TUE DEC 22 2009

AZZ019-030-231000-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
1219 PM MST TUE DEC 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FROM 5 PM TO 6 AM MST ABOVE
7000 FEET WHERE SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED AND SUSTAINED
WINDS UPWARDS OF 30 MPH MAY CAUSE BLOWING SNOW AND REDUCED VISIBILITIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAIN AND MOUNTAIN SNOW SHOWERS WILL DECREASE ON WEDNESDAY. MUCH
COLDER WEDNESDAY THEN DRY BUT REMAINING COOL CHRISTMAS EVE INTO THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031>034-231000-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
1219 PM MST TUE DEC 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 8 PM MST FOR SUSTAINED WINDS
OVER 30 MPH. GUSTS AS HIGH AS 50 MPH MAY ALSO OCCUR. AREAS OF
BLOWING DUST MAY RESULT WHICH COULD SIGNIFICANTLY REDUCE
VISIBILITIES FOR MOTORISTS.

AN ISOLATED THUNDERSTORM OR TWO MAY DEVELOP THIS AFTERNOON INTO
EARLY EVENING...MAINLY TO THE NORTH OF TUCSON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DECREASING CLOUDS WITH SKIES BECOMING MOSTLY SUNNY WEDNESDAY
AFTERNOON. HOWEVER...MUCH COLDER WEDNESDAY FOLLOWED BY WIDESPREAD
FREEZING TEMPERATURES WEDNESDAY NIGHT. DRY BUT REMAINING COOL
CHRISTMAS EVE INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ035-231000-
COCHISE COUNTY-
1219 PM MST TUE DEC 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 3 AM MST FOR SUSTAINED WINDS
OVER 30 MPH. GUSTS AS HIGH AS 55 MPH MAY ALSO OCCUR. AREAS OF
BLOWING DUST MAY RESULT WHICH COULD SIGNIFICANTLY REDUCE
VISIBILITIES FOR MOTORISTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DECREASING CLOUDS WITH SKIES BECOMING MOSTLY SUNNY WEDNESDAY
AFTERNOON. HOWEVER...MUCH COLDER WEDNESDAY FOLLOWED BY WIDESPREAD
FREEZING TEMPERATURES WEDNESDAY NIGHT. DRY BUT REMAINING COOL
CHRISTMAS EVE INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KD

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 9:20 AM MSTWind AdvisoryTWC18 hr
Dec 22, 1:12 PM MSTDust Storm WarningTWC4 hr

Nearby

Winter Storm Warnings in Arizona, 2009Every winter storm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.